# SDR SWAA2022021471878

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737*
- Aircraft serial: 29844
- Aircraft time: 65,157 hours, 38,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Delaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS BETWEEN 13/14DEF IS SEPARATING FROM OVERHEAD BIN BULLNOSE. ; EMERGENCY EXIT LIGHT LENS BETWEEN 1314DEF IS SEPARATING FROM OVERHEAD BIN BULLNOSE. / [01] INSTALLED EMERGENCY LITE COVER LENS BETWEEN SEATS 13/14 DEF PER AMM 33-51-03; [02] C/W
